On unconditionally saturated Banach spaces

Tom 188 / 2008

Pandelis Dodos, Jordi Lopez-Abad Studia Mathematica 188 (2008), 175-191 MSC: Primary 46B03, 46B15; Secondary 03E15, 46B07. DOI: 10.4064/sm188-2-5

Streszczenie

We prove a structural property of the class of unconditionally saturated separable Banach spaces. We show, in particular, that for every analytic set $\mathcal{A}$, in the Effros–Borel space of subspaces of $C[0,1]$, of unconditionally saturated separable Banach spaces, there exists an unconditionally saturated Banach space $Y$, with a Schauder basis, that contains isomorphic copies of every space $X$ in the class $\mathcal{A}$.

Autorzy

  • Pandelis DodosÉquipe d'Analyse Fonctionnelle
    Université Pierre et Marie Curie – Paris 6
    Boîte 186
    4 place Jussieu
    75252 Paris Cedex 05, France
    e-mail
  • Jordi Lopez-AbadÉquipe de Logique Mathématiques
    Université Denis Diderot – Paris 7
    2 place Jussieu
    72521 Paris Cedex 05, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek